The Nyquist stability criterion for a class of spatially periodic systems

Makan Fardad, Bassam Bamieh

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

The Nyquist stability criterion is extended to a class of spatially periodic systems with spatially distributed inputs and outputs. It is demonstrated that the exponential stability of this class of systems can be guaranteed by checking the Nyquist stability criterion for a family of finite-dimensional systems. In order to show this result, a new version of the argument principle is derived that is applicable to systems with infinite-dimensional input/output spaces and unbounded system operators.

Original languageEnglish (US)
Title of host publicationProceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
Pages5275-5280
Number of pages6
DOIs
StatePublished - Dec 1 2005
Externally publishedYes
Event44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05 - Seville, Spain
Duration: Dec 12 2005Dec 15 2005

Publication series

NameProceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
Volume2005

Other

Other44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
CountrySpain
CitySeville
Period12/12/0512/15/05

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'The Nyquist stability criterion for a class of spatially periodic systems'. Together they form a unique fingerprint.

Cite this